# SDR IPXA1M68575

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE REMOTE TEST LIGHT INOPERATIVE.   FOUND BATTERY LOW, REPLACE BATTERY AND OPS TEST CONDITION NORMAL IAW AMM 25-61-04-5.
